# SDR GTIA020683

- Difficulty date: June 22, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Handle
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW - FLT 249 - SLATS WOULD NOT RETRACT AFTER LANDING.  LUBRICATED FLAP HANDLE SECTOR QUADRANT. OPS OK IAW MM 12-21-02.  (M)
